Back in October I ended up in the hospital, diagnosed with a-fib. Including that stay in the hospital, I was in 3 times as the doctors tried to convert. Finally on the 3rd - with a med. called Tikosyn. Including that med. I'm on about 16 different meds., some for diabetes, some for blood pressure and adema, some for asthma (diagnosed when I went on lopressor). One good outcome had been my sugar levels being consistently good since that 1st stay, until almost a month ago. Because of some difficulties, my doctor switched a couple of my blood pressure/a-fib meds. and just before that added magnesium. For almost a month now, my sugars have consistently been in the upper 200s and low 300s (prior to the change were from 70 - 180). Is this just a coincidence? Has my diabetes kicked into overdrive on its own, or is the change in my meds a reasonably possible culprit?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.